Stochastic Variation: A Comment on Lewis-Beck and Skalaban's "The R-Square"

DSpace/Manakin Repository

Stochastic Variation: A Comment on Lewis-Beck and Skalaban's "The R-Square"

Citable link to this page

 

 
Title: Stochastic Variation: A Comment on Lewis-Beck and Skalaban's "The R-Square"
Author: King, Gary ORCID  0000-0002-5327-7631
Citation: King, Gary. 1991. Stochastic variation: A comment on Lewis-Beck and Skalaban's "The R-Square". Political Analysis 2(1): 185-200.
Full Text & Related Files:
Abstract: In an interesting and provocative article, Michael Lewis-Beck and Andrew
Skalaban make an important contribution by emphasizing several philosophical issues in political methodology that have received too little attention from methodologists and quantitative researchers. These issues involve the role of systematic, and especially stochastic, variation in statistical models. After briefly discussing a few points of disagreement, hoping to reduce them to points of clarification, I turn to the philosophical issues. Examples with real data follow.
Published Version: http://pan.oxfordjournals.org/
Other Sources: http://gking.harvard.edu/files/stoch.pdf
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:4313306
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters